Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 761271, 7 pages
http://dx.doi.org/10.1155/2014/761271
Research Article

Chaotic Dynamics in Smart Grid and Suppression Scheme via Generalized Fuzzy Hyperbolic Model

1College of Information Science and Engineering, Northeastern University, Shenyang 110004, China
2Delft Center for System and Control, Delft University of Technology, Mekelweg 2, 2628 CD Delft, The Netherlands

Received 9 April 2014; Revised 10 July 2014; Accepted 10 July 2014; Published 1 December 2014

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2014 Qiuye Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiuye Sun, Yaguang Wang, Jun Yang, Yue Qiu, and Huaguang Zhang, “Chaotic Dynamics in Smart Grid and Suppression Scheme via Generalized Fuzzy Hyperbolic Model,” Mathematical Problems in Engineering, vol. 2014, Article ID 761271, 7 pages, 2014. doi:10.1155/2014/761271